Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 159, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 13, 2013, 9:10 PM EDT for 7 counties in Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 9:10 PM EDT (01:10 UTC)
- Expired
- Jun 13, 2013, 9:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Heard County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:30 PM EDT | TSTM WND DMG | Newnan, GA | AROUND A DOZEN TREES WERE REPORTED DOWN ACROSS THE COUNTY INCLUDING SEVERAL ALONG HIGHWAY 29 AND A FEW MORE ALONG HIGHWAY 34 WEST. ONE TREE WAS ALSO REPORTED ON A HOUSE ON JOHNSON AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS52 KFFC 140110
SVRFFC
GAC045-077-097-113-121-149-255-140145-
/O.NEW.KFFC.SV.W.0159.130614T0110Z-130614T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST GEORGIA
COWETA COUNTY IN WEST CENTRAL GEORGIA
NORTHEASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA
WEST CENTRAL SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 945 PM EDT
* AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TYRONE TO CHATTAHOOCHEE HILL COUNTRY TO
CARROLLTON...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITESBURG...PEACHTREE CITY...NEWNAN...SHARPSBURG...TURIN...
BROOKS...SENOIA AND MORELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR NORTHERN GEORGIA.
&&
LAT...LON 3323 8430 3324 8452 3324 8503 3360 8518
3362 8485 3356 8459
TIME...MOT...LOC 0111Z 328DEG 36KT 3350 8458 3353 8477
3354 8505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:28 PM EDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 13, 3:28 PM EDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT THU JUN 13 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... NORTHWEST UPPER FLOW DOMINATES THROUGH THIS FORECAST PERIOD. MODERATE SHORT WAVE CURRENTLY SWEEPING THROUGH THE OHIO VALLEY INTO THE MID-ATLANTIC STATES...BRUSHING THROUGH THE FORECAST AREA THIS EVENING. UNSEASONABLY SHARP FRONTAL BOUNDARY ASSOCIATED WITH THIS SYSTEM WILL SWEEP ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT. CLEAR SKIES HAVE ALLOWED TEMPERATURES TO CLIMB INTO THE LOWER TO MID 90S ACROSS THE FORECAST AREA THIS AFTERNOON ALLOWING THE ATMOSPHERE TO BECOME MODERATELY UNSTABLE. BEST LOW-LEVEL AND DEEP LAYER SHEAR REMAIN NORTH OF THE STATE...BUT ARE SUFFICIENT ACROSS NORTH GEORGIA FOR A HIGH-END SLIGHT RISK OF DAMAGING WINDS AND LARGE HAIL WITH A LINEAR CONVECTIVE SYSTEM. 12Z FFC SOUNDING...MODEL SOUNDINGS FOR THIS AFTERNOON AND EVENING AND THE SPECIAL 18Z FFC SOUNDING ARE ALL SHOWING THE LIMITING FACTOR ACROSS NORTH AND CENTRAL GEORGIA WILL LIKELY BE A FAIRLY DRY VERTICAL MOISTURE PROFILE. THIS WOULD NOT SUPPRESS CONVECTIVE ACTIVITY COMPLETELY ACROSS THE AREA BUT WILL LIKELY KEEP THE COVERAGE LIMITED TO THE CURRENT TREND OF A RELATIVELY NARROW BAND WITH MORE SCATTERED COVERAGE ALONG THE LINE. THE POTENTIAL FOR SCATTERED DAMAGING WINDS AND HAIL REMAINS HIGH WITH THIS PROFILE. 18Z SOUNDING IS AMAZINGLY SIMILAR TO THE 18Z FORECAST SOUNDING FROM THE 12Z GFS. SHOWS ONLY 1.3 INCHES PW AND USING THE MIXED LAYER YIELDS AROUND 1700 J/KG CAPE. ALSO SHOWS A 2.5-3.5 DEGREE CAP AROUND THE LCL WITH AROUND 125 J/KG CIN TO OVERCOME BEFORE REACHING THE LFC. THIS MIGHT BE HARD TO ACCOMPLISH WITH SURFACE HEATING ALONE... HOWEVER ADDED MECHANICAL LIFT JUST AHEAD OF THE FRONT WITH THE CURRENT LINE OF CONVECTION WILL LIKELY BE SUFFICIENT TO KEEP THE NARROW LINE OF CONVECTION ACTIVE. DRIER...MILDER AIRMASS MOVES INTO THE ENTIRE FORECAST AREA BY SUN UP FRIDAY ENDING PRECIPITATION CHANCES. HIGHS FRIDAY WILL BE AT OR SLIGHTLY BELOW SEASONAL NORMALS WITH LOWS SATURDAY MORNING NOTICEABLY BELOW NORMAL. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... VERY LITTLE CHANGES TO THE EXTENDED FORECAST TODAY AS MAIN CONCERN HAS BEEN WITH THE NEAR-TERM /SEVERE WEATHER POTENTIAL THIS EVENING/. DID LOWER MAX TEMPS FOR SATURDAY JUST A TAD AND GENERALLY REFRESHED THE 4TH-5TH PERIODS WITH NEW GUIDANCE FOR WINDS AND DEWPOINTS...BUT OTHERWISE NO SIGNIFICANT CHANGES. ONE CONCERN FOR EARLY NEXT WEEK WOULD BE EXTENT OF CLOUD COVER WHICH MAY LEAD TO COOLER HIGHS THAN ARE CURRENTLY ADVERTISED...BUT THIS WILL BE REEVALUATED OVER THE NEXT FEW FORECASTS. TDP LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 426 AM EDT THU JUN 13 2013/ MAINLY QUITE DRY WEATHER FRIDAY NIGHT INTO SUNDAY AS HIGH PRESSURE DRIFTS ACROSS THE AREA. THE UPPER HIGH FLATTENS SUNDAY WITH THE SOUTHERN EDGE OF THE WESTERLIES MOVING INTO N GA SUNDAY NIGHT WITH THE POTENTIAL FOR A SHORT WAVE TO AFFECT THE NORTHERN COUNTIES WITH SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS. MOISTURE AND INSTABILITY RETURN MONDAY...MOST SO FOR N GA...GIVING POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO BE IN THE CARDS ACROSS THE AREA TUESDAY WITH THE POTENTIAL FOR SHORT WAVES TO ENHANCE THUNDERSTORM ACTIVITY AS A WEAK COLD FRONT APPROACHES N GA. THE FRONT LOOKS TO STALL ACROSS THE AREA WEDNESDAY INTO THURSDAY CONTINUING SOME CHANCE FOR SHOWERS AND STORMS. BDL && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE POSSIBLE BETWEEN 06Z AND 14Z...HOWEVER I DO NOT HAVE ANY MVFR PERIODS AT THE TAF SITES. WINDS WILL REMAIN WESTERLY BETWEEN 08-14KT WITH GUSTS 18-24KT THROUGH 00Z. WINDS WILL DIMINISH TO 4-8KT AND BECOME MORE NORTHWESTERLY BY 06Z. LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO SWEEP SOUTH ACROSS THE AREA BETWEEN 20Z AND 08Z...IMPACTING THE ATLANTA METRO AREA AND KAHN TAF SITES BETWEEN 21Z AND 01Z AND THE KCSG AND KMCN TAF SITES BETWEEN 23Z AND 03Z. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS...EXCEPT MEDIUM FOR COVERAGE OF CONVECTION. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 86 63 89 / 60 5 0 0 ATLANTA 69 85 65 87 / 60 5 0 0 BLAIRSVILLE 61 82 59 82 / 10 5 0 5 CARTERSVILLE 65 85 60 88 / 30 5 0 5 COLUMBUS 72 90 67 90 / 60 5 0 0 GAINESVILLE 67 84 65 85 / 30 5 0 0 MACON 70 90 64 90 / 60 5 0 0 ROME 65 86 60 88 / 20 5 0 5 PEACHTREE CITY 66 86 61 88 / 60 5 0 0 VIDALIA 74 90 67 92 / 60 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER... GORDON...HALL...JACKSON...LUMPKIN...MADISON...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...20 LONG TERM....TDP AVIATION...20
Hazardous weather outlook, Jun 13, 12:30 PM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1230 PM EDT THU JUN 13 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1230 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WINDS TO 70 MPH...LARGE HAIL...FREQUENT LIGHTNING...BRIEF HEAVY RAIN. DISCUSSION... A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND MOVE ACROSS THE AREA THROUGH TONIGHT. THE FRONT WILL BE SUPPORTED BY AN UPPER LEVEL DISTURBANCE AND WILL ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT AND PROGRESS SOUTH TO SOUTHEAST THROUGH THE AFTERNOON AND EVENING. THERE IS ENOUGH UNCERTAINTY THAT WIDESPREAD SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL RETURN MONDAY THROUGH WEDNESDAY AS MOISTURE AND INSTABILITY RETURN TO THE AREA ALONG WITH THE POTENTIAL FOR UPPER LEVEL DISTURBANCES TO ENHANCE THUNDERSTORM POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED STARTING AT 200 PM EDT THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE FORECAST AND PROGRESSION OF ANY SEVERE WEATHER.
In the hours before
Local storm report, Jun 13, 8:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MARIETTA 33.95N 84.55W
06/13/2013 COBB GA PUBLIC
PUBLIC REPORTS A 2 FOOT TALL TREE WAS SNAPPED IN THEIR
YARD ALONG WITH MULITPLE BRANCHES AND LIMBS ACROSS THEIR
PROPERTY.
&&
GWETZELLocal storm report, Jun 13, 8:39 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 5 WSW ATHENS 33.93N 83.46W
06/13/2013 CLARKE GA EMERGENCY MNGR
TREE DOWN ON ATLANTA HIGHWAY
&&
SNELSONLocal storm report, Jun 13, 8:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MARIETTA 33.95N 84.55W
06/13/2013 COBB GA PUBLIC
PUBLIC REPORTS 2 FOOT WIDE TREE SNAPPED OFF IN THEIR
YARD.
&&
GWETZELLocal storm report, Jun 13, 8:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG 4 NE DALLAS 33.97N 84.79W
06/13/2013 PAULDING GA EMERGENCY MNGR
BOBO ROAD IS CLOSED DUE TO SEVERAL TREES WTIH POWER LINES
DOWN ACROSS THE ROAD.
&&
GWETZELLocal storm report, Jun 13, 8:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG CANTON 34.24N 84.49W
06/13/2013 CHEROKEE GA EMERGENCY MNGR
A LARGE NUMBER OF TREES ARE DOWN ON HOMES...CARS...AND
POWERLINES. THERE ARE A NUMBER OF POWER OUTAGES.
0750 PM TSTM WND DMG ATHENS 33.96N 83.38W
06/13/2013 CLARKE GA 911 CALL CENTER
CLARKE COUNTY 911 REPORTS OVER 30 TREES ARE DOWN COUNTY
WIDE. .
&&
GWETZELLocal storm report, Jun 13, 9:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG CANTON 34.24N 84.49W
06/13/2013 CHEROKEE GA EMERGENCY MNGR
*** 2 INJ *** CHEROKEE EM REPORTS 2 NON LIFE THREATENING
INJURIES DUE TO DOWNED TREES IN THE TOWN OF CANTON.
&&
GWETZELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe | 44 min |
| Jun 13, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Newton and 1 more | 39 min |
| Jun 13, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fayette, Fulton and 3 more | 48 min |
| Jun 13, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 47 min |
| Jun 13, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 45 min |
| Jun 13, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 41 min |
| Jun 13, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 51 min |
| Jun 13, 9:30 PM EDT | Special Weather Statement | FFC | Heard, Lamar, Meriwether, Pike, Troup, Upson | 30 min |
| Jun 13, 9:44 PM EDT | Special Weather Statement | FFC | Coweta | 16 min |
| Jun 13, 9:53 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Twiggs, Wilkinson | 52 min |
| Jun 13, 9:55 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup, Upson | 50 min |
| Jun 13, 10:11 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 13, 10:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot, Taylor | 46 min |
| Jun 13, 10:37 PM EDT | Special Weather Statement | FFC | Houston, Peach | 23 min |
| Jun 13, 10:52 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 38 min |
| Jun 13, 11:10 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 65 min |
| Jun 13, 11:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.